Dissipative flows, global attractors and shape theory

Barge Yáñez, Héctor and Rodríguez Sanjurjo, Jose Manuel (2019). Dissipative flows, global attractors and shape theory. "Topology and its Applications", v. 258 ; pp. 392-401. ISSN 0166-8641. https://doi.org/10.1016/j.topol.2019.03.011.

Description

Title: Dissipative flows, global attractors and shape theory
Author/s:
  • Barge Yáñez, Héctor
  • Rodríguez Sanjurjo, Jose Manuel
Item Type: Article
Título de Revista/Publicación: Topology and its Applications
Date: May 2019
ISSN: 0166-8641
Volume: 258
Subjects:
Freetext Keywords: Dissipative flows; Shape; Alexandrov compactification; Conley index; Continuation; Bifurcation
Faculty: E.T.S. de Ingenieros Informáticos (UPM)
Department: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (372kB) | Preview

Abstract

In this paper we study continuous parametrized families of dissipative flows, which are those flows having a global attractor. The main motivation for this study comes from the observation that, in general, global attractors are not robust, in the sense that small perturbations of the flow can destroy their globality. We give a necessary and sufficient condition for a global attractor to be continued to a global attractor. We also study, using shape theoretical methods and the Conley index, the bifurcation global to non-global.

Funding Projects

TypeCodeAcronymLeaderTitle
Government of SpainMTM2015- 63612-PUnspecifiedUniversidad Complutense de MadridTopología de variedades, topología combinatoria y dinámica topológica

More information

Item ID: 63818
DC Identifier: http://oa.upm.es/63818/
OAI Identifier: oai:oa.upm.es:63818
DOI: 10.1016/j.topol.2019.03.011
Official URL: https://www.sciencedirect.com/science/article/pii/S0166864119300896?via%3Dihub
Deposited by: Memoria Investigacion
Deposited on: 29 Oct 2020 06:15
Last Modified: 29 Oct 2020 06:15
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM